Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article suivant
Myriam Lecumberry
Geometric structure of magnetic walls
Journées équations aux dérivées partielles (2005), Exp. No. 1, 11 p., doi: 10.5802/jedp.14
Article PDF | Analyses MR 2352770

Avertissement

Suite à une erreur matérielle, cet exposé, qui aurait dû figurer dans le volume 2004 des Actes, est publié dans le présent volume.

Résumé - Abstract

After a short introduction on micromagnetism, we will focus on a scalar micromagnetic model. The problem, which is hyperbolic, can be viewed as a problem of Hamilton-Jacobi, and, similarly to conservation laws, it admits a kinetic formulation. We will use both points of view, together with tools from geometric measure theory, to prove the rectifiability of the singular set of micromagnetic configurations.

Bibliographie

[ADM] L. Ambrosio, C. De Lellis and C. Mantegazza, Line energies for gradient vector fields in the plane, Calc. Var. PDE 9 (1999) 4, 327-355.  MR 1731470 |  Zbl 0960.49013
[AFP] L. Ambrosio, N. Fusco and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems, Oxford Science Publications, (2000).  MR 1857292 |  Zbl 0957.49001
[AKLR] L. Ambrosio, B. Kirchheim, M. Lecumberry and T. Rivière, On the rectifiability of defect measures arising in micromagnetic domains, Nonlinear problems in mathematical physics and related topics, II, 29-60, Int. Math. Ser. (N.Y.), 2. KluwerPlenum, New York, (2002).  MR 1971988 |  Zbl 1055.49008
[ALR] L. Ambrosio, M. Lecumberry and T. Riviere, A viscosity property of minimizing micromagnetic configurations, Comm. Pure Appl. Math. 56 (2003), no 6, 681-688.  MR 1959737 |  Zbl 01981603
[DO] C. De Lellis and F. Otto, Structure of entropy solutions: applications to variational problems, to appear in J. Europ. Math. Soc..
[DOW] C. De Lellis, F. Otto and M. Westdickenberg, Structure of entropy solutions for multi-dimensional conservation laws, to appear in Arch. Ration. Mech. Anal.  Zbl 1036.35127
[DR] C. De Lellis and T. Rivière, Concentration estimates for entropy measures, to appear in J. Math. Pures et Appl..
[HS] A. Hubert and A. Schäfer, Magnetic domains: the analysis of magnetic microstructures, Springer, Berlin-New York, (1998).
[LR] M. Lecumberry and T. Rivière, The rectifiability of shock waves for the solutions of genuinely non-linear scalar conservation laws in 1+1 D., Preprint (2002).
[Ri] T. Rivière, Parois et vortex en micromagnétisme, Journées “Equations aux dérivées partielles” (Forges-les-Eaux, 2002), Exp. no XIV. Cedram |  MR 1968210
[RS1] T. Rivière and S. Serfaty, Limiting Domain Wall Energy for a Problem Related to Micromagnetics, Comm. Pure Appl. Math., 54, (2001), 294-338.  MR 1809740 |  Zbl 1031.35142
[RS2] T. Rivière and S. Serfaty, Compactness, kinetic formulation and entropies for a problem related to micromagnetics, Comm. Partial Differential Equations 28 (2003), no 1-2, 249-269.  MR 1974456 |  Zbl 1094.35125
[Se] D. Serre, Systèmes de lois de conservation I, Diderot, (1996).  MR 1459988 |  Zbl 0930.35002
Copyright Cellule MathDoc 2017 | Crédit | Plan du site